# SDR CA991229048

- Difficulty date: August 8, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bell 206B
- Aircraft time: 16,582 hours
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Pitch Link
- Part number: 206010342002
- Condition: Damaged
- Location: Main Rotor
- Component: Main Rotor Contr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTION OF M/R PITCH LINKS REVEALED DAMAGE IN AREA OF THE LOCKWIRE TAB LOCK. PITCH LINKS REPLACED.
